# SDR GTIA040440

- Difficulty date: May 8, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR UNSAFE LIGHT ON FOLLOWED QRH AND LANDED.  PERFORMED NOSE GEAR EXTENSION AND RETRACTION OPERATIONAL CK.  OPS CK OK.
